# SDR AALA202505206242

- Difficulty date: May 8, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N966AN
- Make and model: Boeing 737823
- Aircraft serial: 30094
- Aircraft time: 68,315 hours, 28,773 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN R1 DOOR SURROUND FUSELAGE SKIN AT BS 295 FROM S6R TO S10R. REPAIRED SKIN PER SRM 53-10-01-2R-6 AND EA 364150.
